# SDR DALA2016091406627

- Difficulty date: September 13, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 42,143 hours, 22,408 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RT SIDE, RUDDER SIDE SHELL, APPROXIMATELY: 23.5" UP FROM BOTTOM EDGE, AND 14.5" IN FROM AFT EDGE, WATER INGRESS THICKNESS LESS THAN .059.  REPAIR IAW ER/A 550487-14AD, REV ORIGINAL SEC 1.
